# SDR PCS2002F00002

- Difficulty date: September 5, 2001
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Engine: Pwa JT8D15
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10614541
- Condition: Torn
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED UNABLE TO PRESSURIZE AIRPLANE IN FLIGHT.  FLIGHT CREW RETURNED AND MADE AN UNEVENTFUL OVERWEIGHT LANDING.    AS A RESULT OF THE FLIGHT CREW DISCREPANCY, MAINTENANCE TROUBLESHOOTING AND INSPECTION REVEALED LEAKAGE AT THE FUSELAGE C-1 DOOR CUTOUT SEAL.  MAINTENANCE PROCEEDED TO REMOVE AND REPLACE THE DAMAGED SEAL AS REQUIRED PER MM AND PERFORMED A PRESSURIZATION AND AIRCRAFT PRESSURIZED ON GROUND TO 6.0 PSI.  AC PRESSURIZATION SYSTEM ALL LEAK AND OPERATIONALLY CHECKED NORMAL IAW MM.  AIRCRAFT WAS RETURNED TO SERVICE.
